# SDR CALA2013102392309

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 46,136 hours, 10,982 cycles
- Engine: Pwa PW4052
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT PITOT ISSUE, RTFL CREW REPORT CAPT AIRSPEED 23 KNOT DIFFERENCE BETWEEN FIRST OFFICERS & STANDBY.  CAPT SELECTED ALTN AIR DATA & AIRSPEEDS NOW AGREE.  TROUBLE SHOT IAW FIM 34-12-00 PG 21.  FOUND LOTS OF DEBRIS IN SIDE OF CAPT PITOT PROBE.  R & R CAPT'S PITOT PROBE, ALSO PERFORMED LOW LEVEL LEAK CHECK, OPERATIONS OKAY.
